# SDR CA150904004

- Difficulty date: September 3, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Nr 2 Wheel
- Part time: 119 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN)  RETURNED TO FIELD DUE TO MLG FAILED TO RETRACT AFTER TAKEOFF.  NO EMERGENCY WAS REPORTED TO BE DECLARED.  DURING INVESTIGATION, IT WAS REVEALED THAT THE NR 2 MLG WHEEL ASSY ALONG WITH BRAKE UNIT HAD DEPARTED THE ACFT.  DAMAGE TO LT MLG DOOR WAS OBSERVED.
